# SDR SWIA2024060700522

- Difficulty date: May 22, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 41,451 hours, 38,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Strap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATES ON STRAP ASSY THAT RUNS BETWEEN LBL 45.00 AND LBL 27.00 AT FS 559.00   (C-CHECK RO 6/6/2024)   REMOVED AND REPLACED STRAP ASSEMBLY THAT RUNS BETWEEN LBL 45.00 AND LBL 27.00 AT FS 559.00 WITH REFERENCE TO SRM 51-42-06 AND SRM 53-41-43.  INSTALLED NEW NUTPLATES WITH REFERENCE TO SRM 51-45-00 AND SRM 51-42-06.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
